# SDR CALA2008121101139

- Difficulty date: December 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,657 hours, 29,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: BAC1493577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON BOTTOM OF FRAME CRACKED AT STATION 328 BL-0.  FABRICATED REPAIR PARTS AND LOCATED HOLES PER SRM 53-10-51, ALODINED AND PRIMED REPAIR PARTS PER SRM 51-20-01.  INSTALLED REPAIR PARTS PER SRM 53-10-51 AND SRM 51-40-02.
